# SDR A6WA202101178075

- Difficulty date: December 9, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 39,682 hours, 38,340 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R3516021
- Part serial: NSN
- Condition: Corroded
- Location: Lwr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 574.00+10 TO FS 589.00+8 & LBL 46 FRETTING CORROSION COMMON TO ANGLE AT LWR  SIDE OF CARGO DOOR OPENING AT FLOOR LEVEL  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED 5 OFF AREAS P1 THROUGH P5 OF BLENDED CORROSION DAMAGE AS:  P1 1.60"L X 0.80"W X .068" MIN REMAIN THICKNESS P2 3.40"L X 0.80"W X .078" MIN REMAIN THICKNESS P3 3.00"L X 0.60"W X .078" MIN REMAIN THICKNESS P4 2.60"L X 0.60"W X .073" MIN REMAIN THICKNESS P5 1.30"L X 1.30"W X .086" MIN REMAIN THICKNESS  THE SUBJECT CONDITION IS CONSIDERED STRUCTURALLY ACCEPTABLE WITH ALL THE CONDITIONS ON  SHEET 5 ARE MET. THERE ARE NO ADDITIONAL LIMITATIONS REQUIRED AS PER BLOCK 6, REF MHIRJ 601R-53-61-7783 REV -- DTD 2021-12-30
